# SDR HEER20180710065

- Difficulty date: July 5, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 17,710 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C807382
- Condition: Broken
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT ROLL DOWN TO IDLE.  REMOVED AND REPLACED BROKEN THROTTLE CONTROL CABLE.
